Skip to Content

What side effects do you have when going cold turkey from FLUOXETINE?

Responses (3)

Anonymous 14 May 2011

Hi tatter08,
Could you please add how long you have been on Fluoxetine? And how many miligrams you take, that may help us answer your question.
However, if you've not been on it for a long time, you may experience no withdrawal symptoms whatsoever.
Best wishes to you,

pickles503 14 May 2011

I googled flluoxetine withdrawal. There is so much information that it would take me hours to explain, not that I wouldn't. The one thing I kept reading over and over again is that it is a generic form of Prozac. Another thing, which we all know is vital, is to talk to your Dr.. If you have time to run this search, I think you would be enlightened. My prayers are with you, tatter08 Stay in touch. I'd like to know the outcome, if you care to share. pickles503

LaurieShay 14 May 2011

Hey tatter,

Please do not go cold turkey from the fluoxetine. You may experience diarrhea, nausea, headache with brain zap sensations (don't know how else to explain it), to name just a few of the symptoms. It is always best to taper off this type of medication while under a doctor's care as the symptoms of the original illness for which you were taking the med may return.

Best wishes,

Laurie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions